# SDR DL757090742

- Difficulty date: March 24, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 143N34126
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT SIDE STRUCTURE LAV PAN EXFOLIATIED AROUND INLET STA 700 TO 720 S-20R TO S-23R.  REPAIRED PER SRM 51-40-02 AT SAA IN SAT DURING HMV-4 ON N/R CARD 127347.
